# SDR HEEA063106

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Condition: Worn
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADAPTER SHAFT AND CLIP WORN ON PUMP.
